dc.contributor.author | Cano, J. M. | |
dc.contributor.author | Fortuny Ayuso, Pedro | |
dc.contributor.author | Ribón, J. | |
dc.date.accessioned | 2022-06-29T08:17:45Z | |
dc.date.available | 2022-06-29T08:17:45Z | |
dc.date.issued | 2021 | |
dc.identifier.citation | Revista Matemática Iberoamericana, 37(6), p. 2229-2244 (2021); doi:10.4171/rmi/1260 | |
dc.identifier.issn | 0213-2230 | |
dc.identifier.uri | http://hdl.handle.net/10651/63811 | |
dc.description.sponsorship | Partially supported by the EU: AEI/FEDER contract no. MTM2016-77642-C2-1-P. | |
dc.format.extent | p. 2229-2244 | |
dc.language.iso | eng | |
dc.relation.ispartof | Revista matemática iberoamericana | |
dc.rights | © EMS Press | |
dc.source | Scopus | |
dc.source.uri | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85115154908&doi=10.4171%2frmi%2f1260&partnerID=40&md5=06c8fb5e488184bab2bce5273f3c94d5 | |
dc.title | The local Poincaré problem for irreducible branches | |
dc.type | journal article | |
dc.identifier.doi | 10.4171/rmi/1260 | |
dc.relation.projectID | AEI/FEDER/MTM2016-77642-C2-1-P | |
dc.relation.publisherversion | http://dx.doi.org/10.4171/rmi/1260 | |